The approximate solution of linear and nonlinear first-kind integral equations of Volterra type

Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 506)


Fredholm Operator Volterra Integral Equation Volterra Operator Chebyshev Approximation Volterra Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    P. M. Anselone, Collectively Compact Operator Approximation Theory and Application to Integral Equations, Prentice-Hall, Englewood Cliffs (N.J.), 1971.zbMATHGoogle Scholar
  2. 2.
    P. M. Anselone and J. W. Lee, Double approximation schemes for integral equations, to appear in: Proc. Confer. Approximation Theory (Math. Research Inst. Oberwolfach (Germany), May 25–30, 1975), Birkhäuser-Verlag, Basel.Google Scholar
  3. 3.
    H. Brunner, On the approximate solution of first-kind integral equations of Volterra type, Computing (Arch. Elektron. Rechnen), 13 (1974), 67–79.MathSciNetzbMATHGoogle Scholar
  4. 4.
    H. Brunner, Global solution of the generalized Abel integral equation by implicit interpolation, Math. Comp., 28 (1974), 61–67.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    C. B. Dunham, Chebyshev approximation with a null point, Z. Angew. Math. Mech., 52 (1972), 239.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    C. B. Dunham, Families satisfying the Haar condition, J. Approx. Theory, 12 (1974), 291–298.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    F. R. Gantmacher und M. G. Krein, Oszillationsmatrizen, Oszillations-kerne und kleine Schwingungen mechanischer Systeme, Akademie-Verlag, Berlin, 1960.Google Scholar
  8. 8.
    C. J. Gladwin, Numerical Solution of Volterra Integral Equations of the First Kind, Ph.D. Thesis, Dalhousie University, Halifax, N. S., 1975.zbMATHGoogle Scholar
  9. 9.
    J. Hertling, Numerical treatment of singular integral equations by interpolation methods, Numer. Math., 18 (1971/72), 101–112.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    F. de Hoog and R. Weiss, On the solution of Volterra integral equations of the first kind, Numer. Math., 21 (1973), 22–32.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    F. de Hoog and R. Weiss, High order methods for Volterra integral equations of the first kind, SIAM J. Numer. Anal., 10 (1973), 647–664.MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    P.A. Holyhead, S. McKee and P.J. Taylor, Multistep methods for solving linear Volterra integral equations of the first kind, to appear in: SIAM J. Numer. Anal.Google Scholar
  13. 13.
    Y. Ikebe, The Galerkin method for numerical solution of Fredholm integral equations of the second kind, SIAM Review, 14 (1972), 465–491.MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    J. Janikowski, Équation intégrale non linéaire d’Abel, Bull. Soc. Sci. Lettres Lódź, 13 (1962), no.11.Google Scholar
  15. 15.
    E.H. Kaufman and G.G. Belford, Transformation of families of approximating functions, J. Approx. Theory, 4 (1971), 363–371.MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    E. L. Kosarev, The numerical solution of Abel’s integral equations, Zh. vycisl. Mat. mat. Fiz., 13 (1973), 1591–1596 (=U.S.S.R. Comput. Math. and Math. Phys., 13 (1973), 271–277).MathSciNetGoogle Scholar
  17. 17.
    G. Kowalewski, Integralgleichungen, de Gruyter, Berlin, 1930.zbMATHGoogle Scholar
  18. 18.
    P. Linz, Numerical methods for Volterra integral equations of the first kind, Comput. J., 12 (1969), 393–397.MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    B. Noble, The numerical solution of nonlinear integral equations and related topics, in: P.M. Anselone (Ed.), Nonlinear Integral Equations, University of Wisconsin Press, Madison, 1964: 215–318.Google Scholar
  20. 20.
    G. Strang and G.J. Fix, An Analysis of the Finite Element Method, Prentice-Hall, Englewood Cliffs (N.J.), 1973.zbMATHGoogle Scholar
  21. 21.
    R. Weiss, Product integration for the generalized Abel equation, Math. Comp., 26 (1972), 177–190.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

There are no affiliations available

Personalised recommendations